# SDR CA990707072

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Holder
- Part number: BV031120333
- Condition: Smoke
- Location: Row 37/38
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CLIMB AT 10,000 FEET, FLIGHT DIRECTOR TURNED ON THE CEILING LIGHTS TO FACILITATE CABIN SERVICE.  PASSENGERS REPORTED AT ROWS 37 AND 38 ABC ADVISER, THE FLIGHT ATTENDANT SAID THAT SMOKE WAS COMING FROM OVERHEAD COMPARTMENT.  FLIGHT ATTENDANT NOTICED SMOKE AND SPARKS COMING FROM WHERE THE NEON LIGHT CONNECTS TO THE SOCKET.  LIGHTS TURNED OFF AND BULB REMOVED.   SOCKET REPLACED.
